SRS getting off wellbutrin xl

Discussion in 'On Topic' started by MudRacer4x4, Jun 8, 2007.

  1. MudRacer4x4

    MudRacer4x4 New Member

    Joined:
    Oct 23, 2006
    Messages:
    474
    Likes Received:
    0
    I hate this shit. I can't sleep and its making me think more then ever. wellbutrin is also making me shake and feel like i'm going to throw up. How do I get off this stuff? Can I just stop taking it?
     
  2. Stilgar1973

    Stilgar1973 New Member

    Joined:
    Aug 12, 2006
    Messages:
    8,533
    Likes Received:
    0
    Have you tried asking the doctor that prescribed it to you for help?
     
  3. kidbv2

    kidbv2 New Member

    Joined:
    Apr 8, 2004
    Messages:
    214
    Likes Received:
    0
    Location:
    ASU
    What is your dosage?

    I used to be on 150mg, which I believe is the lowest prescribed dose. My health insurance ran out (I'm a poor college graduate) and I just stopped taking it about a week and a half ago. I didn't notice any withdrawal symptoms. Then again, I didn't have any of the side effects you describe either. I'm not a doctor, your mileage may vary, etc.

    Good luck.
     
  4. MudRacer4x4

    MudRacer4x4 New Member

    Joined:
    Oct 23, 2006
    Messages:
    474
    Likes Received:
    0
    he doesnt like me lol
     
  5. Lucky Penny

    Lucky Penny Mr. cut me some slack cause I don't wanna go back,

    Joined:
    Apr 24, 2005
    Messages:
    13,722
    Likes Received:
    1
    Location:
    at your mom's house. be back later.
    For the ten millionth time... TALK TO YOUR DOCTOR AND TELL HIM YOU WANT OFF!! DON'T STOP YOUR MEDS ON YOUR OWN AND ABSOLUTELY DON'T STOP THEM COLD TURKEY!!

    It doesn't matter if you think your doctor doesn't like you, you don't like him, he has a hairy nose mole and it creeps you out, your car is broken, your phone got turned off, you have no money, you're on a low dosage, blah blah blah- there is no excuse. Don't do it.

    MAKE AN APPOINTMENT AND TALK TO YOUR DOCTOR ABOUT GETTING OFF YOUR MEDS. CALL YOUR DOCTOR AND ASK, IF YOU CAN'T MAKE AN APPOINTMENT.

    This is so dangerous- I don't think a lot of you understand.

    Every drug is different and there are a lot of factors that contribute to the possibility of serious withdrawal side effects. The possibility of side effects is HUGE- everything from headaches to suicide.

    Just call. Talk to your doc. He may titrate your meds, he may not- but this is definitely not something you should try to do on your own.
     
  6. interpol

    interpol you can't spell basement without semen

    Joined:
    Nov 28, 2004
    Messages:
    20,407
    Likes Received:
    0
    Location:
    Australia
    seconding the dude before me. had ridiculous withdrawl shit after only one week on effexor (i was wanting to kill people when on it), full dose to nothing. 2 weeks of zaps and other weird shit
     
  7. LudaMan

    LudaMan Active Member

    Joined:
    Sep 29, 2004
    Messages:
    1,490
    Likes Received:
    0
    Location:
    West Des Moines, IA
    Yeah, you really need to talk to your doctor. I've been on sertraline (generic zoloft) for about a week, and stopped for a couple days. I started getting really dark thoughts and wanted to kill myself.

    Just because your doctor doesnt like you, doesnt mean that he is prescribing this stuff just to piss you off.
     
  8. Liquid_Vitamins

    Liquid_Vitamins New Member

    Joined:
    Apr 9, 2007
    Messages:
    293
    Likes Received:
    0
    Talk to a doctor, any doctor. If your doctor doesn't like you get a new one. Ask to see someone else in the practice. TELL him you know he doesn't like you but don't just go off meds on your own b/c you don't want to talk to the guy. And when you do discuss the possibility of SR instead of XR, less of an accumluation effect.
     

Share This Page